# SDR GAIA03016OP

- Difficulty date: May 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 131962
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT STRUT OVERHEAT LIGHT CAME ON IN FLIGHT.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED 13TH STAGE MOD VALVE SENSE LINE ON NR 3 ENGINE.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
